×

Identities involving values of Bernstein, \(q\)-Bernoulli, and \(q\)-Euler polynomials. (English) Zbl 1256.11013

Summary: In this paper, we give relations involving values of \(q\)-Bernoulli, \(q\)-Euler, and Bernstein polynomials. Using these relations, we obtain some interesting identities on the \(q\)-Bernoulli, \(q\)-Euler, and Bernstein polynomials.

MSC:

11B68 Bernoulli and Euler numbers and polynomials
33D45 Basic orthogonal polynomials and functions (Askey-Wilson polynomials, etc.)
05A30 \(q\)-calculus and related topics
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] M. Acikgoz and S. Araci, ”A Study on the Integral of the Product of Several Type Berstein Polynomials,” IST Trans. Appl. Math.-Model. Simulat., 11 (2), 10–14 (2010).
[2] A. Bayad, T. Kim, B. Lee, and S.-H. Rim, ”Some Identities on the Bernstein Polynomials Associated with q-Euler Polynomials” (Communicated). · Zbl 1234.11024
[3] S. Bernstein, ”Démonstration du théorème de Weierstrass fondée sur le calcul des probabilités,” Commun. Soc. Math. Kharkow 13, 1–2 (1912).
[4] I. N. Cangul, V. Kurt, H. Ozden, and Y. Simsek, ”On the Higher-Order w-q-Genocchi Numbers,” Adv. Stud. Contemp. Math. 19, 39–57 (2009). · Zbl 1187.05004
[5] H. W. Gould, ”A Theorem Concerning the Bernstein Polynomials,” Math. Mag., 31(5), 259–264 (1958). · Zbl 0088.27301 · doi:10.2307/3029385
[6] N. K. Govil and V. Gupta, ”Convergence of q-Meyer-König-Zeller-Durrmeyer Operators,” Adv. Stud. Contemp. Math. 19, 97–108 (2009). · Zbl 1182.41011
[7] L.C. Jang, W-J. Kim, and Y. Simsek, ”A Study on the p-Adic Integral Representation on \(\mathbb{Z}\)p Associated with Bernstein and Bernoulli Polynomials,” Adv. Difference Equ., (2010), Article ID 163219, 6pp. · Zbl 1221.11058
[8] K. I. Joy, ”Bernstein Polynomials,” On-Line Geometric Modelling Notes, http://en.wikipedia.org/wiki/Bernsteinpolynomials .
[9] T. Kim, ”Barnes-Type Multiple q-Zeta Functions and q-Euler Polynomials,” J. Phys. A: Math. Theor. 43 255201, (2010), 11p. · Zbl 1213.11050 · doi:10.1088/1751-8113/43/25/255201
[10] T. Kim, ”An Analogue of Bernoulli Numbers and Their Congruences,” Rep. Fac. Sci. Engrg. Saga Univ. Math. 22(2), 21–26 (1994). · Zbl 0802.11007
[11] T. Kim, ”On the Symmetries of the q-Bernoulli Polynomials,” Abstr. Appl. Anal., (2008), Article ID 914367, 7pp. · Zbl 1217.11022
[12] T. Kim, ”A New Approach to p-Adic q-L-Functions,” Adv. Stud. Contemp. Math. 12(1), 61–72 (2006). · Zbl 1084.11065
[13] T. Kim, ”q-Bernoulli Numbers and Polynomials Associated with Gaussian Binomial Coefficients,” Russ. J. Math. Phys. 15, 51–59 (2008). · Zbl 1196.11040 · doi:10.1134/S1061920808010068
[14] T. Kim, J. Choi, and Y. H. Kim, ”q-Bernstein Polynomials Associated with q-Stirling Numbers and Carlitz’s q-Bernoulli Numbers,” Absr. Appl. Anal. (2010), Article ID 150975, 11. · Zbl 1208.11029
[15] T. Kim, ”Some Identities on the q-Euler Polynomials of Higner Order and q-Stirling Numbers by Fermionic p-Adic Integral on \(\mathbb{Z}\)p,” Russ. J. Math. Phys. 16, 484–491 (2009). · Zbl 1192.05011 · doi:10.1134/S1061920809040037
[16] T. Kim, ”Note on the Euler q-Zeta Functions,” J. Number Theory 129, 1798–1804 (2009). · Zbl 1221.11231 · doi:10.1016/j.jnt.2008.10.007
[17] T. Kim and B. Lee, ”Some Identities of the Frobenius-Euler Polynomials,” Abstr. Appl. Anal. (2009), Article ID 639439. · Zbl 1246.11052
[18] T. Kim, J. Choi, Y.H. Kim, and C. S. Ryoo, ”On the Fermionic p-Adic Integral Representation of Bernstein Polynomials Associated with Euler Numbers and Polynomials,” J. Inequal. and Appl. (2010), Article ID 864249, 12. · Zbl 1239.11020
[19] B. A. Kupershmidt, ”Reflection Symmetries of q-Bernoulli Polynomials,” J. Nonlinear Math. Phys. 12, 412–422 (2005). · Zbl 1362.33021 · doi:10.2991/jnmp.2005.12.s1.34
[20] G. G. Lorentz, Bernstein Polynomials (2nd edition) (printed in USA 1986).
[21] S-H. Rim, J-H. Jin, E-J. Moon, and S-J. Lee, ”On Multiple Interpolation Functions of the q-Genocchi Polynomials,” J. Inequal. Appl., (2010), Article ID 351419, 13.
[22] S. Zorlu, H. Aktuglu, and M. A. Ozarslan, ”An Estimation to the Solution of an Initial Value Problem via q-Bernstein Polynomials,” J. Comput. Anal. Appl. 12(3), 637–645 (2010). · Zbl 1197.41012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.